Is it possible to suffer seizures after using 25-I-NBOMe ?
A friend of mine bought some of these blotters. And he has suffered this problem (epileptic seizures) in at least two different occasions. But this is strange as he is not epileptic. However, he has experience with other psychedelics as LSD or mushrooms. Can you provide any advice, dear DoctorX?
Classical drugs, such as heroin, cocaine, and cannabis, are safer than New Psychoactive Substances (NPS) due to extensive research on their effects and risks. But NPS use untested chemical compounds, which can result in unpredictable and potentially dangerous effects. Additionally, the chemical composition of NPS can be easily altered to evade legal regulations, making it challenging to determine their potential health effects.
You can find thousands of studies about LSD. NBOMEs have only been tested in brain pig receptors. So, there is no experience with them in human use.
There are many cases of severe toxicity and death related to NBOMe and reported in recent years. However, the physical toxicity of LSD is non-existent.
Typical (and frequent) effects of 25-X-NBOMe are:
- Overdose: NBOMEs is extremely potent, and even small amounts can cause an overdose. Symptoms of overdose can include seizures, cardiac arrest, and death.
- Psychiatric effects: NBOMEs can cause intense and unpredictable psychiatric effects, including anxiety, paranoia, and psychosis. These effects can last for days or even weeks after use.
- Physical effects: NBOMEs can cause a range of physical effects, including increased heart rate and blood pressure, nausea, vomiting, and seizures.
NBOMEs can lead to seizures in overdose, there are some reports about this in the last years:
In this post we discussed how to rule out some LSD adulterants with an UV-lamp